Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8

Preview Full PDF Citation 358 796 Abstract

Luis Vazquez & Salvador Jimenez

J. Comp. Math., 19 (2001), pp. 9-14

Preview Full PDF Citation 268 713 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26

Preview Full PDF Citation 335 788 Abstract

Michal Krizek

J. Comp. Math., 19 (2001), pp. 27-34

Preview Full PDF Citation 281 742 Abstract

Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40

Preview Full PDF Citation 327 779 Abstract

Tao Tang, Wei Min Xue & Ping Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54

Preview Full PDF Citation 339 801 Abstract

Jia Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66

Preview Full PDF Citation 353 794 Abstract

Ping Bing Ming & Zhong Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76

Preview Full PDF Citation 340 764 Abstract

De Hao Yu & Ji Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86

Preview Full PDF Citation 343 738 Abstract

Jin Chao Xu & Lung An Ying

J. Comp. Math., 19 (2001), pp. 87-100

Preview Full PDF Citation 345 776 Abstract

Ben Yu Guo & He Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112

Preview Full PDF Citation 343 794 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80